Skip to main content

Subgraph Counts in Random Clustering Graphs

  • Conference paper
  • First Online:
Modelling and Mining Networks (WAW 2024)

Part of the book series: Lecture Notes in Computer Science ((LNCS,volume 14671))

Included in the following conference series:

  • 65 Accesses

Abstract

We analyze subgraph counts in random clustering graphs for general degree distributions. Building on the prior work, we weaken the assumptions required to derive our previous results and exactly determine the asymptotics of subgraph counts in a random clustering graphs under mild conditions. As an application, we analyze the clustering coefficient and cycle counts in random clustering graphs.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 84.99
Price excludes VAT (USA)
  • Available as EPUB and PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 119.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

References

  1. Aiello, W., Bonato, A., Cooper, C., Janssen, J., Prałat, P.: A spatial web graph model with local influence regions. Internet Math. 5(1–2), 175–196 (2008). https://doi.org/10.1080/15427951.2008.10129305. http://www.internetmathematicsjournal.com/article/1458

  2. Aiello, W., Chung, F., Lu, L.: Random evolution in massive graphs. In: Abello, J., Pardalos, P.M., Resende, M.G.C. (eds.) Handbook of Massive Data Sets. MC, vol. 4, pp. 97–122. Springer, Boston, MA (2002). https://doi.org/10.1007/978-1-4615-0005-6_4

    Chapter  Google Scholar 

  3. Alon, N., Spencer, J.H.: The Probabilistic Method. John Wiley & Sons (2016)

    Google Scholar 

  4. Bloznelis, M., Karjalainen, J., Leskelä, L.: Normal and stable approximation to subgraph counts in superpositions of Bernoulli random graphs. J. Appl. Probab., 1–19 (2023). https://doi.org/10.1017/jpr.2023.48

  5. Bloznelis, M., Leskelä, L.: Clustering and percolation on superpositions of Bernoulli random graphs. Random Struct. Algorithms 63(2), 283–342 (2023). https://doi.org/10.1002/rsa.21140. https://onlinelibrary.wiley.com/doi/abs/10.1002/rsa.21140

  6. Bradonjić, M., Hagberg, A., Percus, A.G.: The structure of geographical threshold graphs. Internet Math. 5(1–2), 113–139 (2008)

    Article  MathSciNet  Google Scholar 

  7. Bringmann, K., Keusch, R., Lengler, J.: Geometric inhomogeneous random graphs. Theoret. Comput. Sci. 760, 35–54 (2019)

    Article  MathSciNet  Google Scholar 

  8. Chung, F., Sieger, N.: A random graph model for clustering graphs. In: Dewar, M., Prałat, P., Szufel, P., Théberge, F., Wrzosek, M. (eds.) WAW 2023. LNCS, vol. 13894, pp. 112–126. Springer, Cham (2023). https://doi.org/10.1007/978-3-031-32296-9_8

    Chapter  Google Scholar 

  9. Deijfen, M., Kets, W.: Random intersection graphs with tunable degree distribution and clustering (2015)

    Google Scholar 

  10. Krioukov, D., Papadopoulos, F., Kitsak, M., Vahdat, A., Boguná, M.: Hyperbolic geometry of complex networks. Phys. Rev. E 82(3), 036106 (2010)

    Article  MathSciNet  Google Scholar 

  11. Young, S.J., Scheinerman, E.R.: Random dot product graph models for social networks. In: Bonato, A., Chung, F.R.K. (eds.) WAW 2007. LNCS, vol. 4863, pp. 138–149. Springer, Heidelberg (2007). https://doi.org/10.1007/978-3-540-77004-6_11

    Chapter  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Nicholas Sieger .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 2024 The Author(s), under exclusive license to Springer Nature Switzerland AG

About this paper

Check for updates. Verify currency and authenticity via CrossMark

Cite this paper

Chung, F., Sieger, N. (2024). Subgraph Counts in Random Clustering Graphs. In: Dewar, M., et al. Modelling and Mining Networks. WAW 2024. Lecture Notes in Computer Science, vol 14671. Springer, Cham. https://doi.org/10.1007/978-3-031-59205-8_1

Download citation

  • DOI: https://doi.org/10.1007/978-3-031-59205-8_1

  • Published:

  • Publisher Name: Springer, Cham

  • Print ISBN: 978-3-031-59204-1

  • Online ISBN: 978-3-031-59205-8

  • eBook Packages: Computer ScienceComputer Science (R0)

Publish with us

Policies and ethics